# SDR B4MR98056

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FS 1110 TOP OF FLOORBEAM IN SEVERAL AREAS CORRODED.  REPAIRED TOP OF FLOORBEAM AS PER BOEING 727 SRM 53-10-8 PAGE 44 FIG 8.  CORROSION TASK CARD NUMBER C53-224-01.  NON-ROUTINE TASK CARD NUMBER 114046.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
